MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the moderately calcified right coronary artery.A 4.00x16mm synergy drug-eluting stent was advanced to treat the lesion.However, it was noted that the struts at the most proximal end was deformed and pointed upwards.The procedure was completed with another.00x16mm synergy drug-eluting stent.No patient complications were reported and the patient's status was fine.
 
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the moderately calcified right coronary artery.A 4.00x16mm synergy drug-eluting stent was advanced to treat the lesion.However, it was noted that the struts at the most proximal end was deformed and pointed upwards.The procedure was completed with another 4 x16mm synergy drug-eluting stent.No patient complications were reported and the patient's status was fine.Device evaluated by mfr.: a visual examination of the stent found proximal stent damage with stent struts lifted and pulled distally.The undamaged crimped stent od (outer diameter) was measured using snap gauge and the result was 0.0490", this is within maximum crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found no issues.A visual and tactile examination of the outer and the inner lumen and mid-shaft section found no issues along the polymer extrusion.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7887844
Report Number2134265-2018-61129
Device Sequence Number16189468
Product Code NIQ
UDI-Device Identifier08714729840138
UDI-Public08714729840138
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2019
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0021927571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2018
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer10/12/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1